# SDR SWAA2022072721317

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A750180
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500A+14; BS 500A+18; BS 500B+2; BS 500B+6; BS 500B+14; BS 500B+18; BS 500C+2. / ;FOUN TO BE OUT OF LIMITS IAW 53-00-53-1A-2 USED TOOL ID ATS 1672 S/N 65092939 DUE 03/2023 FABRICATED LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BETWEEN BS400 TO BS500D LBL24 WL154; FROM EXTRUSION BAC1496-444#7075T62; LOT #14990548-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; AND FABRICATED REPAIR SPLICE BETWEEN AT BS 480TO500 LBL224 IAW SRM 53-00-53-2R-5 REPAIR 5;. CORRECTION:FABRICATED LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BETWEEN BS400 TO BS500D LBL24 WL154; FROM EXTRUSION BAC1496-444#7075T62; LOT #14990548-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; AND FABRICATED REPAIR SPLICE BETWEEN AT BS 480TO500 LBL24 IAW SRM 53-00-53-2R-5 REPAIR 5;FABRICATED LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BETWEEN BS400 TO BS500D LBL24 WL150; FROM EXTRUSION BAC1496-444#7075T62; LOT #14990548-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; AND FABRICATED REPAIR SPLICE BETWEEN AT BS 480TO500 LBL24 IAW SRM 53-00-53-2R-5 REPAIR 5; INSTALLED PARTS ON SIDEWALL SUPPORT AT LBL24 BS396 TO BS500D;IAW SRM 51-40-02; 53-00-53 ;DRAWING FABRICATION #143A7501 REV B.
